# SDR QXEA2016030400168

- Difficulty date: March 1, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 11,802 hours, 12,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CORNER FITTING LOWER OF FORWARD PASSENGER DOOR IS CRACKED AND REQUIRES REPLACING.  FITTING REMOVED UNDER WC 197580-0005. NEW FITTING INSTALLED IAW SRM 51-42-05, RIVETS - SOLID RIVETS, 51-42-45.
